# SDR YENA200218

- Difficulty date: July 30, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 3,968 hours, 1,650 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: L95F50603
- Part serial: 24180
- Condition: Cracked
- Location: Relief Valve
- Part time: 3,968 hours, 1,650 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 106, IAD TO LGB, A/C DEVELOPED FUEL MIGRATION FROM LEFT MAIN TO CTR TANK.  LEVELED OFF AT FL280, DID AN EMERGENCY LANDING AT PITTSBURG.  A/C TOUCHDOWN V/S WAS LESS THAN 100 FPM.  FOUND OVERPRESSURE PROTECTOR 96QM SEAL CRACKED ON VALVE.  REPLACED OVERPRESSURE PROTECTOR 96QM REF AMM 28-12-41, INSP CK PER 28-12-47, LEAK CHECK TANK PLATES 147AZ AND 548AB REF AMM 57-17-11 OK.
